# SDR IPXA1M65050

- Difficulty date: February 17, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 62,600 hours, 11,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E UPPER SKIN CRACKED AT OTBD CORNER OF SLAT DEICE DUCT CUT-OUT, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-01. REPAIR 10, FIG 201 ON WING SKIN STA  XOS464-470.
